# SDR 183

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 460
- Part time: 480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB SEAT TRACK HAS SEVERAL ELONGATED HOLES FROM BS 460 TO 480.
